# SDR AALA2018083109024

- Difficulty date: August 29, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 11,838 hours, 4,502 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C4936
- Condition: Inoperative
- Location: L3 Door Slide
- Part time: 11,859 hours, 4,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A PANEL,  L3 DOOR SLIDE PRESSURE INDICATION INOPERATIVE.  REPLACED THE L3 DOOR ESCAPE SLIDE INFLATION BOTTLE IAW AMM 25-62-49.
